# SDR ASAA2023062443679

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 55,383 hours, 16,154 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #2 RADIO DISPLAYS "FAIL-FAIL" ON THE DISPLAY. GROUNDED - YES. RESET CIRCUIT BREAKER FAILED CLEARED PERFORMED HF#2 COM SYSTEM BIT PROCEDURE IAW B737-800 FIM 23-11 TASK 801 BIT CHECK GOOD.
